MathSciNet Relay Station
MathSciNet bibliographic data
MR2032986 (2004k:14018) 14D20 (14A20)
Olsson, Martin C. Logarithmic geometry and algebraic stacks. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 5, 747–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement